Differential and Integral Equations

Garding inequality on unbounded domains

Senoussi Guesmia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This note presents a simple method to generalize the Garding inequality to unbounded domains. By introducing a special partition of unity associated to some covering of unbounded domains, we show that the Garding inequality, known in the literature on bounded domains (see Garding, 1953), holds for more general domains. The method proposed here only requires weak smoothness assumptions which allows coverage of a large class of elliptic operators. It also gives a new tool to extend some local properties to global ones, in particular when we deal with functions vanishing on the boundary.

Article information

Source
Differential Integral Equations, Volume 23, Number 11/12 (2010), 1091-1103.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019074

Mathematical Reviews number (MathSciNet)
MR2742479

Zentralblatt MATH identifier
1240.35137

Subjects
Primary: 47A30: Norms (inequalities, more than one norm, etc.) 35J30: Higher-order elliptic equations [See also 31A30, 31B30]

Citation

Guesmia, Senoussi. Garding inequality on unbounded domains. Differential Integral Equations 23 (2010), no. 11/12, 1091--1103. https://projecteuclid.org/euclid.die/1356019074


Export citation